Journal of Lie Theory
Vol. 15, No. 2, pp. 589–594 (2005)
Derivations of Locally Simple Lie Algebras
Technische Universitšt Darmstadt
Abstract: Let $\g$ be a locally finite Lie algebra over a field of characteristic zero which is a direct limit of finite-dimensional simple ones. In this short note it is shown that each invariant symmetric bilinear form on $\g$ is invariant under all derivations and that each such form defines a natural embedding der$ \g \to \g^*$. The latter embedding is used to determine der$ \g$ explicitly for all locally finite split simple Lie algebras.
Keywords: Locally finite Lie algebra, simple Lie algebra, derivation, direct limit
Classification (MSC2000): 17B65, 17B20, 17B56
Full text of the article: (for faster download, first choose a mirror)
Electronic fulltext finalized on: 20 May 2010. This page was last modified: 4 Jun 2010.